# SDR ASAA2014070408432

- Difficulty date: July 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,235 hours, 7,867 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Part time: 30,829 hours, 16,922 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT CAME ON DURING RECALL, EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED.  COULD NOT DUPLICATE.  ACCOMPLISH FIM 21-62/816, WITH NO DEFECTS NOTED. ALSO RANG OUT S1077 AFT CABIN OVERHEAT SW, RANG OUT NORMAL BUT DID FIND PIN 1 BENT. REPLACED S1077 REF WDM:21-61-14 & MM:21-61-05 REPLACED PRECAUTIONARY RT PACK TEMP CONTROLLER REF MMM:21-61-20.  ALL GROUND VERIFICATION OPS CK NORMAL.
